Email 中文

People > Faculty > WANG Xuefeng

WANG Xuefeng

Chair Professor  Associate Chair (Research & Grad Studies)

Research Interests: Partial differential equations and their applications

Office: Block 3 Room 530, Wisdom Valley


Research Interests:

Partial differential equations and their applications

Professional Experience:

January, 2016     Chair Professor, Southern University of Science and Technology

Fall 2015             Visiting Professor, Center for PDE, East China Normal Univ

Fall 2014             Visiting Professor, Center for PDE, East China Normal Univ

Spring 2011         Visiting Professor, Hong Kong Baptist Univ

2002-Jan, 2016   Professor,  Tulane University

Fall 2004             Visiting Scholar, University of Minnesota and Air Force Institute of Technology

1996 - 2002         Associate Professor, Tulane University

Spring 1995         Visiting Scholar, University of Utah

1991 - 1996         Assistant Professor, Tulane University

1990 - 1991         Visiting Assistant Professor, Tulane University

Educational Background:

July, 1990     Ph.D., School of Mathematics

University of Minnesota, Minneapolis, Minnesota

1984 - 1986   Graduate student, Department of Mathematics

Peking University, Beijing, China

1980 - 1984   B.S., Department of Mathematics

Peking University, Beijing, China

Selected Publication:

1.    A remark on strong maximum principle for parabolic and elliptic systems, Proceedings of  American Mathematical Society  109 (1990), 343-348.

2.    Blow-up behavior of ground states of a semilinear elliptic equation in Rn involving critical Sobolev exponent (with X. Pan), Journal of Differential Equations  99 (1992), 78-107.

3.    On the stability and instability of positive steady states of a semilinear heat equation in Rn (with C. Gui and W.-M. Ni), Communications on Pure and Applied Mathematics, Vol. XLV (1992), 1153-1181.

4.    On concentration of positive bound states of nonlinear Schrödinger equations,     Communications in Mathematical Physics  153 (1993), 229-244.

5.    On the Cauchy problem for reaction-diffusion equations, Transactions of the American     Mathematical Society  337 (1993), 549-589.

6.    The critical asymptotics of scalar curvatures of the conformal complete metrics with negative curvature (with C. Gui), Duke Math. Journal 76 (1994), 293-302.

7.    Life span of solutions of the Cauchy problem for a semilinear heat equation (with C. Gui), Journal of Differential Equations 115 (1995), 166-172.

8.    On the equation  u + k(x)u(n+2)/(n-2)±  2= 0  in  Rn  (with J. Wei), Rendiconti del Circolo Math. di Palermo, Serie II, Tomo XLIV (1995), 365-400.

9.    On location of blow-up of ground states of semilinear elliptic equations in  Rn  involving critical Sobolev exponents, Journal of Differential Equations, 127 (1996), 148-173.

10.    Traveling waves in a convolution model for phase transitions (with P. Bates, P. Fife and X. Ren), Archive for Rational Mechanics and Analysis 138 (1997), 105-136.

11.    On concentration of positive bound states of nonlinear Schrödinger equations with competing potential functions (with B. Zeng), SIAM Journal on Mathematical Analysis 28 (1997), 633-655.

12.    Semilinear Neumann problem on exterior domains (with X. Pan), Nonlinear Analysis 31 (1998), 791-821.

13.    A convolution model for interfacial motion: the generation and propagation of internal layers in higher space dimensions (with P. Fife), Advances in  Differential Equations, 3 (1998), 85-110.

14.    Shift and stability of ground states of a nonlinear Schrödinger equation outside a small insulated domain (with J. Wei), in Journal of  Differential  Equations 154 (1999), 73-95.

15.    Qualitative behavior of solutions of a chemotactic diffusion system: Effects of motility and chemotaxis and dynamics, SIAM Journal on Mathematical Analysis 31 (2000), 535-560.

16.    Further study on a semilinear heat equation in Rn (with C. Gui and W.-M. Ni), Journal of  Differential  Equations 169 (2001), 588- 613.

17.    Qualitative analysis on a chemotactic diffusion model for two species competing for a limited resource (with Y. Wu),  Quarterly of Applied Mathematics, Vol LX (2002), 505-531.

18.    Existence and nonexistence of entire positive solutions of semilinear elliptic systems (with A. Wood), Journal of  Mathematical Analysis and Applications 267(2002), 361-368.

19.    Metastability and stability of patterns in a convolution model for phase transitions,  Journal of Differential Equations 183 (2002), 434-461.

20.    Mass transport through swelling membranes (with Q. Liu and D. De Kee), International  Journal of Engineering Science 43 (2005), 1464-1470.

21.    Suppression of the Dirichlet  eigenvalues of a coated body (with Steve Rosencrans), SIAM Journal on Applied Math 66(2006), 1839-2205.

22.    Hair-triggered  instability of  radial steady states, spread and extinction in semilinear  heat equations(with J. Shi), Journal of Differential Equations  231(2006),  235-251.

23.    On the first positive Neumann eigenvalue (with Wei-Ming Ni) , Discrete and Continuous  Dynamical Systems 17(2007), 1-19.

24.    On global bifurcation for quasilinear elliptic systems on bounded domains(with J. Shi),Journal of Differential Equations 246 (2009), 2788-2812

25.    Measuring the insulating ability of anisotropic thermal conductors via principal Dirichlet eigenvalue (with S. Rosencrans, B. Winter and S.  Zhao ), European Journal of Applied Math 20(2009), 231-246.

26.    Asymptotic analysis of Dirichlet problem for heat equation on a coated body(with J. Li, S. Rosencrans and K. Zhang),  Proceedings of the American Mathematical Society 137(2009), 1711-1721.

27.    Estimating the thermal insulating ability of anisotropic  coatings via Robin eigenvalues and eigenfunctions (with G. Zhang, S. Rosencrans and K. Zhang), Discrete and Continuous Dynamical Systems 25(2009), 1061-1079.

28.    On a Chemotaxis Model with Saturated Chemotactic Flux (Alina Chertock, A. Kurganov& Yaping Wu),  Kinetic and Related Models 3 (2012), 51-95.

29.    Asymptotic analysis of  Robin problem for heat equation on a coated body (with J. Li, G. Zhang and K. Zhang), Rocky Mountain J Math. Volume 42(2012), 937-958.

30.    Effective boundary conditions resulting from anisotropic and optimally aligned coatings: the two dimensional case (with Xinfu Chen &  Cody Pond),  Archive for Rational Mechanics and Analysis  206 (2012),  pp. 911-951.

31.    Estimating eigenvalues of an anisotropic thermal tensor from transient thermal probe measurements (with S. Rosencrans & Shan Zhao),  Discrete and Continuous  Dynamical Systems, Series A, 33 (2013), pp. 5441-5455.

32.    Spiky and transition layer steady states of chemotaxis systems via global bifurcation method and Helly's compactness theorem (with Qian Xu), Journal of Mathematical Biology (2013), no. 6, 1241–1266.

33.    The effective boundary conditions and their life span of the logistic heat equation on a coated body (with Huicong Li and Yanxia Wu),  Journal of Diff Eq,, 257 (2014), 3640-3668.

34.    Stability of Spiky Solution of the  Keller-Segel’s Minimal Chemotaxis Model (with Xinfu Chen, Jianghao Hao, Yaping Wu, Yajing Zhang),  Journal of Diff Eq., 257 (2014), 3102-3134.


John Stibbs Award for Outstanding Faculty Member,  2009,  by The Graduate and Professional Student Association of Tulane University.